# SDR SWAA2015121647196

- Difficulty date: November 28, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 64,203 hours, 51,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6943586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET, COMMON TO UPPER SPAR CHORD, CRACKED AT RSS 235.  R & R CHORD IAW DWG & EA.
